# SDR 2001FA0000443

- Difficulty date: September 13, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT2
- Part serial: OD044YSC
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCAULEY BLADE PART S90AT-2 WITH SERIAL NUMBER OD044YSC WAS RECEIVED FOR OVERHAUL.  BLADE TIMES ARE UNKNOWN.  BLADE RECEIVED AS A SINGLE BLADE WITH FERRULE INSTALLED.  AFTER FERRULE REMOVAL, DURING BLADE BUTT, FLORESCENT PENETRATE INSPECTION, BLADE WAS DISCOVERED CRACKED IN THE LAST THREAD, FORWARD SIDE, FROM 1:00 TO 5:00 O'CLOCK POSITION.  BLADE WAS RED TAGGED.
